# SDR QXEA2016012900059

- Difficulty date: January 24, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 34,337 hours, 35,753 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210121
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 10,  DAMAGED BEYOND LIMITS.   LOCATED AND DRILLED THE NEW SEAT TRACK IAW SRM 51-40-07,  INSTALLED SEAT TRACK IAW SRM 51-42-05.
